# SDR AALA2020041769003

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 27,133 hours, 10,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR DAMPER (DOOR ASSIST BOTTLE) REQUIRES SERVICING. SERVICED R4 DOOR DAMPER (DOOR ASSIST BOTTLE) PER AMM 52-10-00.
